# SDR AALA20071341

- Difficulty date: July 21, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737-800
- Aircraft serial: 29538
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT LIGHT AT SEAT ROW 11 MISSING GUARD.  REPLACED GUARD FOR EMERGENCY EXIT LIGHT AT SEAT ROW 11.  SYSTEM GROUND CHECKED NORMAL OPERATION.
